# SDR 00FDEA00868

- Difficulty date: December 9, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N395FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46629
- Aircraft time: 61,502 hours, 24,226 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Part number: 148995
- Part serial: 305
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

00-349  AC EXPIRENCED HYD SYS 3 ELEVATOR OFF LIGHT.  3-2 NON-REVERSIBLE MOTOR PUMP SHUT OFF VALVE FAILED.  R&R VALVE ASSY IAW MM 27-26-03-2 & EA 8-2910-55728.  OPS CK GOOD.
